English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Robinson-Trautman equations and Chandrasekhar's special perturbation of the Schwarzschild metric

MPS-Authors
/persons/resource/persons20673

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;
External Organizations;

Locator
There are no locators available
Fulltext (public)

60209.pdf
(Publisher version), 128KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Qi, G., & Schutz, B. F. (1993). Robinson-Trautman equations and Chandrasekhar's special perturbation of the Schwarzschild metric. General Relativity and Gravitation, 25(11), 1185-1188. doi:10.1007/BF00763761.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-1071-E
Abstract
A perturbation wave solution of the Robinson-Trautman equations is proved to be a perturbation of the Schwarzschild black hole which describes an outgoing axial gravitational wave and corresponds to a special case of Chandrasekhar's algebraically special perturbation of the Schwarzschild metric.